RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 523–525 (Mi de5130)  

Short Communications

Transformation theory of holomorphic differential equations

V. V. Amel'kin, V. L. Rabtsevich

V. I. Lenin Belorusskii State University

Full text: PDF file (422 kB)

Bibliographic databases:
UDC: 517.925
Received: 07.04.1981

Citation: V. V. Amel'kin, V. L. Rabtsevich, “Transformation theory of holomorphic differential equations”, Differ. Uravn., 20:3 (1984), 523–525

Citation in format AMSBIB
\Bibitem{AmeRab84}
\by V.~V.~Amel'kin, V.~L.~Rabtsevich
\paper Transformation theory of holomorphic differential equations
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 523--525
\mathnet{http://mi.mathnet.ru/de5130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742058}
\zmath{https://zbmath.org/?q=an:0562.34026}


Linking options:
  • http://mi.mathnet.ru/eng/de5130
  • http://mi.mathnet.ru/eng/de/v20/i3/p523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019